Fort Wayne, IN
A 35-year-old female asked:
does taking an antibiotic while on birth control pill cause abnormal bleeding?
1 doctor answer • 1 doctor weighed in
Obstetrics and Gynecology 22 years experience
Should not : It should not but being sick can often cause menstrual cycle disruption. If this is a one time event then it should correct itself. If this is a recurring problem you will need to discuss with your doctor.
5150 viewsAnswered >2 years ago
Last updated Jul 15, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.